# SDR CA150506010

- Difficulty date: May 2, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 21,932 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windscreen
- Part number: 1143840205
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) WINDSCREEN CRACKED IN MULTIPLE LOCATIONS DURING FLIGHT.
